# SDR SWAA2023041025600

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 182 hours, 95 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF WITH THE LANDING GEAR MOVING UP, THE A SYS LOW PRESS LIGHT ILLUMINATED WITH THE MASTER CAUTION LIGHT FOR 3 SECORDS<PERFORMED A HYD SYS BLEED PER AMM 29-00-00, NO DEFECTS NOTED. PER FIM 29-11-00 INTERMITTENT FAULT. NO DEFECTS NOTED AT THIS TIME. WORKING WITH 144886, 149509, 146526
